# SDR RAIA00407011

- Difficulty date: July 14, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 9,281 hours, 7,835 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429513
- Part serial: 543
- Condition: Failed
- Location: Brakes
- Part time: 8,989 hours, 7,595 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YOW - AIRCRAFT RAN OFF END OF RUNWAY SUSPECT TOTAL BRAKE FAILURE.  MAINTENANCE REMOVED AND REPLACED BRAKE CONTROL UNIT.
